# SDR SWIA202156823

- Difficulty date: February 3, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LBL 9 ANGLE FS 265 TO 280 IS CRACK   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED L/H LBL 9  J ANGLE AT FS 265 TO 280 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
